# SDR AALA202111017249

- Difficulty date: October 22, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,872 hours, 10,271 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door Latch
- Part number: H316501A
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST BUNK DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT: ADJUSTED MDCR DOOR LATCH IAW AMM 25-29-01, OPS CHECK GOOD.** (CLOSED)
